# SDR 98ZZZX1776

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGMKF
- Make and model: Boeing 727227
- Aircraft serial: 21119
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOX/PHL - FLT 431 - MID-CABIN CEILING EMERGENCY EXIT LIGHT INOPERATIVE.  RE-SECURED LOOSE CANNON PLUG ON EXIT FIXTURE.
